Deep search:Searching for "weighted approximation" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Weighted approximation of functions with singularities by Bernstein operators
Author(s):Bao-rong WEI, Yi ZHAO  Clicked:4481  Download:2218  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.10 P.1451-1456  DOI:10.1631/jzus.A0820015
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE